| Catalog Number |
SSX-495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan aesthetics received a report via nbir of a left side "capsular contracture baker grade iv, correction of asymmetry".The device has been explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.The reason for reoperation is: "capsular contracture baker grade iv".